# SDR G6OA008

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SEL - AFTER TAKEOFF, CREW REPORTED LOSS OF OIL QUANTITY AND OIL PRESSURE FOR NR 1 ENGINE.  THE NR 1 ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO SEL AND LANDED WITHOUT FURTHER INCIDENTS.  NO EMERGENCY WAS DECLARED.  GROUND MAINTENANCE DURING INSPECTION OF NR 1 ENGINE FOUND TUBE COUPLING FLEX SLEEVE ON D-SUMP SCAVENGE OIL LINE LOOSE.  THE LINE WAS RE-SECURED AND SAFETY WIRED.  RAN ENGINE FOR LEAK, NO LEAKS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE FOR FLIGHT.  (X)
